MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CRVD AGG BLADE 4.2MM 5PK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL CRVD AGG BLADE 4.2MM 5PK; ARTHROSCOPE
Catalog Number 283412
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary the product has not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found the inner shaft of the device broken at the distal end.No other anomalies could be observed.The overall complaint was confirmed as the observed condition of the crvd agg blade 4.2mm 5pk would contribute to the complained device issue.Based on the investigation findings, the potential cause can be traced to the procedural variables, such handling of the device or product interaction during procedure.As per instructions for use (ifu); do not bend blade or burr.To prevent damage, do not allow blade or burr to come in contact with other instruments and/or implants while rotating.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during a knee arthroscopy procedure the tip of the crvd agg blade 4.2mm device fell apart.There were no delays to the surgical procedure, and the surgery was completed successfully.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
CRVD AGG BLADE 4.2MM 5PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23726442
Report Number1221934-2025-04630
Device Sequence Number10691465
Product Code HRX
UDI-Device Identifier10886705025923
UDI-Public(01)10886705025923(10)11049333(17)300630
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283412
Device Lot Number11049333
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown